# SDR FDEA202205071140

- Difficulty date: May 7, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300*
- Aircraft serial: 794
- Aircraft time: 32,028 hours, 18,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  680     33-50  0976     07MAY22  PIT  OPEN  U  PER A-CHECK, EMERGENCY LIGHT OPS TEST FAILED  BITE-CHECK.   FACT 10MAY22 23:37   TUL                                                                 REPLACED BURNED OUT BULBS IN DOOR EXIT SIGNS, (3 IN                               THE R1 AND 2 L1 SIGN) AND PERFORMED OPS CHECKS IAW                                A300-600 AMM 33-51-00-05.  OPS CHECK IS NORMAL.                                   ALL OTHER BULBS ARE WORKING AT THIS TIME.
